# SDR ASAA2021040634526

- Difficulty date: April 6, 2021
- Submitted: April 8, 2021
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 46,731 hours, 13,948 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Part number: 1714970501
- Part serial: 0000365
- Condition: Faulted
- Location: Right
- Part time: 76,455 hours, 34,649 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VTK MSG ON F/O'S ND ON SHORT FINAL. LNAV/VNAV GUIDANCE DISENGAGED. GROUNDED - YES. FMCS BITE PER B737-800 FIM 34-61 TASK 801 SHOWED FAULT LOGGED ON FMC-R FOR LEG 1 - "FMC-R WATCHDOG TIMER" AND FAULTS LOGGED ON FMC-L FOR SAME LEG - "FMC-R RESYNC" AND FMC-R DATE RATE", BUT NEITHER FMC SHOWED ANY CURRENT FAULTS. DUE TO HISTORY, WITH MULTIPLE REPLACEMENTS OF FMC-R, REMOVED AND REPLACED FMC-L COMPUTER PER B737-800 MM 34-61-02-000-801 / MM 34-61-02-400-801. FOUR MIG-51A TAGS INSTALLED AND REMOVED. LOADED FMC OPS SOFTWARE 559775-001 PER MM 34-61-00-470-805 AND CROSS-LOADED OPC SOFTWARE BCG-01T-62, MEDB BCG-01T-A0, LDDB 557362-004, ADDB ASA1007A, AND CURRENT NAV DATABASE PER MM 34-61-00-470-806.
